Title: Lagrangian submanifolds in 3-dimensional complex space forms with isotropic cubic tensor
Authors: Wang, Xianfeng ×
Li, Haizhong
Vrancken, Luc #
Issue Date: 2011
Publisher: Société Mathématique de Belgique
Series Title: Bulletin of the Belgian Mathematical Society - Simon Stevin vol:18 issue:3 pages:431-451
ISSN: 1370-1444
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science